A 53-year-old male asked:
Disclaimer

is there any blood pressure medication that will not cause erectile dysfunction.

1 doctor answer
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
Yes: Talk to your physician as there are many choices.
Answered on May 4, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old male asked:
Dr. Ralph Morgan Lewis
37 years experience Family Medicine
Of the drugs listed: clonidine is the only one commonly associated with ED unless diuretics are involved. However, other factors may play a role: uncontrolled BP, elevated ... Read More
1
1 thank
A 31-year-old male asked:
Dr. Milton Alvis, jr
40 years experience Preventive Medicine
Physiology >>> Drugs: Rx meds (tools which influence body behavior in some way) outcome depends mostly on situation before. ↑ BP due to constricting arterioles, body wide, ... Read More
3
3 thanks
A 51-year-old male asked:
Dr. Mathew Chengot
42 years experience Cardiology
No betablockers: Check with your physician if any BP meds are affecting the sexual issues .If you are on betablockes need to change to other BP medicines.
2
2 thanks
A 39-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
ED: Various antibp meds can be associated with ed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month